# SDR SWIA202266615

- Difficulty date: October 16, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 49,110 hours, 42,168 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: None
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R COWL ANTI ICE CAUTION ON CLIMB OUT WITH COWL ANTI ICE SELECTED OFF RAN QRH   (FLIGHT #5015 FILED CLOSED)   REFERENCE TO EAML 1012961 WITH THE FOLLOWING CORRECTIVE ACTION: 'REMOVED AND REPLACED RIGHT ENGINE PRESSURE RELIEF VALVE IN REFERENCE TO CRJ 200 AMM 30-22-04. OPS CHECK GOOD IN REFERENCE TO 30-22-04 AND 71-00-00. NO MESSAGES PRESENT AT THIS TIME. AIRCRAFT OK FOR RETURN TO SERVICE.
